# SDR CALA2014090501198

- Difficulty date: September 1, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 43,082 hours, 13,664 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE INOPERATIVE AT SEAT ROW 27DEF & 36DEF.  TROUBLE SHOT & FOUND AISLE LIGHTS WITH DISCONNECTED CONNECTOR AT SEAT ROW 27DEF.  RECONNECTED BACK, LAMPED EMER LIGHT ROW 36DEF.  PERFORMED OPERATIONS CHECK, FOUND NORMAL IAW AMM 33-51-05.
